# SDR CA070112003

- Difficulty date: January 11, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 30,847 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442003
- Part serial: SPG433
- Condition: Cracked
- Location: Cockpit
- Part time: 3,016 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON LANDING THE FLIGHT CREW WITNESSED THE LT HEATED WINDSHIELD CRACK FROM THE LOWER RT CORNER TO THE UPPER CENTER PORTION OF THE WINDOW. THE LANDING WAS REPORTED AS NORMAL AND NO ABNORMAL INDICATIONS WERE NOTICED PRIOR TO FAILURE OF THE WINDOW.  UPON INSPECTION BY MAINTENANCE, THE WINDOW WAS FOUND CORRECTLY INSTALLED AND TRIMMED TO FIT CORRECTLY. THE ATTACHING SCREWS WERE TORQUE CHECKED AND A FEW WERE FOUND SLIGHTLY UNDERTORQUED. IT IS UNLIKELY THIS CAUSED THE FAILURE AS THIS OPERATOR HAS HAD SEVERAL IN FLIGHT HEATED WINDSHIELD FAILURES WITHIN THE LAST 24 MONTHS. ANOTHER OPERATOR OPERATING SIMILAR AIRCRAFT IN THE PNR HAS REPORTED INCREASED FAILURES AS WELL OF THESE HEATED WINDSHIELDS. THE WINDSHIELD IS B
